# SDR 2004FA0000638

- Difficulty date: July 13, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Dynamic Brake
- Part time: 272 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW SELECTED (GEAR UP) AND GEAR FAILED TO RETRACT.  AFTER ABOUT ONE MINUTE, THE GEAR RETRACTED.  THE DYNAMIC BRAKE RELAY WAS FOUND TO BE OPERATING INTERMITTENTLY.  RECOMMEND REPLACEMENT OF RELAY WITH SOLID STATE CIRCUIT BOARD.
